The $F$-Ind dimension of $GF$-spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 4-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a1,
author = {D. P. Adnadzhevich},
title = {The $F${-Ind} dimension of $GF$-spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {4--9},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a1/}
}
D. P. Adnadzhevich. The $F$-Ind dimension of $GF$-spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 4-9. http://geodesic.mathdoc.fr/item/TM_1992_193_a1/